Vol. 85, No. 1, 1979

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Stability conditions for nonlinear products and semigroups

Eric Schechter

Vol. 85 (1979), No. 1, 179–200
Abstract

Let D be a subset of a Banach space. Suppose R(t) : D D (t 0) is an “almost-semigroup,” in the sense that R(t)R(s) is close to R(t + s). If R also satisfies certain stability conditions, then R(t∕n)n converges to some semigroup S(t) as n →∞. The stability conditions are motivated by several examples involving nonlinear partial differential equations.

Mathematical Subject Classification 2000
Primary: 47H20
Secondary: 35G20
Milestones
Received: 7 November 1978
Published: 1 November 1979
Authors
Eric Schechter